# SDR YENA20151218661

- Difficulty date: December 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 27,803 hours, 17,270 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0048
- Condition: Inoperative
- Location: L1 Door
- Part time: 26,732 hours, 16,627 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BLOCKING IN AT GATE, THE L1 DOOR WAS WAS UNABLE TO BE DISARMED, THE HANDLE WOULD NOT MOVE.  MAINTENANCE ENTERED VIA L2 DOOR.   WHILE L1 DOOR WAS OPENED BY MAINTENANCE, THE SLIDE DROPPED FROM ITS ENCLOSURE AND JAMMED AGAINST JETWAY. INSTALLED L1 DOOR EMERGENCY EVACUATION SLIDE ASSY.  OPS CK GOOD.
